MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32538
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device was built incorrectly.The dimensions did not match the specifications on the order form.Upon inspection of the graft and comparison of the e#, it was noticed after looking at the paperwork in the box for the graft that the fenestrations that were requested by the physician on the order form were not the ones that were on the paperwork in the box.The case was paused.The information was cross referenced with the surgeon and it was confirmed that the healthcare facility did not receive a graft with the makeup that was requested.The case was then cancelled.
 
Additional Manufacturer Narrative
The device was returned for evaluation.The device was inspected prior to graft deployment and no non-conformances were identified.The graft was deployed and inspected for size and position of scallop/fenestrations.During visual inspection it was confirmed that the device was manufactured according to the work order ac1022385 and the 'fen layout' attached to the work order.Work order ac1022385 was reviewed and appears complete and correct.Upon review of the physician order form and the fenestration layout attached to the work order it was confirmed that the incorrect fenestration layout was selected.The device ifu states: "inspection prior to use inspect the device and packaging to verify that no damage has occurred as a result of shipping.Do not use this device if damage has occurred or if the sterilization barrier has been damaged or broken.If damage has occurred, do not use the product and return to your cook representative or your nearest cook office.Prior to use, verify correct devices (quantity and size) have been supplied for the patient by matching the device to the order prescribed by the physician for that particular patient." this is the first complaint of this type that was received.A non conformance record was opened and as a consequence an update to ensure confirmation of product code and patient identifier (or name) was done to appropriate procedures.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key7972030
Report Number9680654-2018-00029
Device Sequence Number1755371
Product Code MIH
UDI-Device Identifier10827002325385
UDI-Public(01)10827002325385(17)210816(10)AC1022385
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model NumberG32538
Device Catalogue NumberZFEN-P-2-30-109-R
Device Lot NumberAC1022385
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1